Skip to content

Advil Cold & Sinus Convenience Pack

Pill images, imprints and guides

Advil Cold & Sinus Convenience Pack comes in 1 pill version in our database, in 1 strength, from 1 manufacturer. Check the imprint to tell them apart.

Advil Cold & Sinus Convenience Pack pill images

Pseudoephedrine Hydrochloride 30 mg / Ibuprofen 200 mg / Ibuprofen 200 mg / Pseudoephedrine Hydrochloride 30 mg / Chlorpheniramine Maleate 2 mg 1 pill